Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order

Jaroslav Barták

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 3, page 411-437
  • ISSN: 0011-4642

How to cite

top

Barták, Jaroslav. "Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order." Czechoslovak Mathematical Journal 26.3 (1976): 411-437. <http://eudml.org/doc/12955>.

@article{Barták1976,
author = {Barták, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {411-437},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order},
url = {http://eudml.org/doc/12955},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Barták, Jaroslav
TI - Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 3
SP - 411
EP - 437
LA - eng
UR - http://eudml.org/doc/12955
ER -

References

top
  1. I. Straškraba O. Vejvoda, Periodic solutions to abstract differential equations, Czechoslovak Mathematical Journal, 23 (98) 1973, 635-669. (1973) Zbl0275.34063MR0499577
  2. Ю. Л. Далецкий M. Г. Крейн, Устойчивость решений дифференциальных уравнений в Банаховом пространстве, Издательство Наука, Москва 1970. (1970) Zbl1230.76053
  3. К. Морен, Методы Гилбертова пространства, Издательство Мир, Москва 1965 (перевод с Польского). (1965) Zbl1099.01519
  4. Jindřich Nečas, Les méthodes directes en théorie des équations elliptiques, Nakladatelství ČSAV, Praha 1967. (1967) MR0227584
  5. T. Kaтo, Теория возмущений линейных операторов, Издательство Мир, Москва 1972 (перевод с английского). (1972) Zbl0251.76019
  6. K. Yosida, Functional Analysis, Springer-Verlag Berlin-Heidelberg-New York 1971. (1971) Zbl0217.16001
  7. С. Г. Крейн, Линейные дифференциальные уравнения в Банаховом пространстве, Издательство Наука, Москва 1967. (1967) Zbl1103.35360
  8. Ю. М. Березанский, Разложение по собственным функциям самосопряженных операторов, Издательство Наукова думка, Киев 1965. (1965) Zbl1099.01519
  9. А. Kufner J. Kadlec, Fourierovy řady, Nakladatelství ČSAV, Praha 1969. (1969) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.